Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Multifocus corondities in left eye. Taking wysolone, facial swelling, stomach pain. Treatment?

Hi, my name is , I am suffering from multifocus corondities in my left eye, My doctor prescribe me wysolone 10 for 5day with 4 tablets and reduce dosage by 1 tablets by every 5 days. But, I feel some problem after giving tablets like a swelling of body and face, pain in full body, uneasiness filling, and also stomach pain. So please guide me about wysolone side effect and what can I do in future... Please expedite........
Asked On : Tue, 11 Sep 2012
Answers:  1 Views:  223
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Welcome to HCM.
You have been started on steroidal therapy for your multifocal Choroiditis, which will have all the above mentioned side effects. Once you taper your dosage and stop your tablets, then the above mentioned symptoms will fade away in no time.

To reduce the stomach pain you can add an antacid tablet like Ranitidine with each dosage of Wysolone.
If you are intolerable even with this, then consult your eye doctor again to find out whether any Peri ocular steroid injection is possible.

Depending on the extent of your Choroiditis ,it's the concerned ophthalmologist's decision on whether oral/ injectable steroid is required. If you can bear a short term Therapy of Wysolone with reversible side effects, this wonderful drug can help you for a faster recovery.
Hope this helps. Take care.
Answered: Mon, 17 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor